RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2016, том 12, 001 (Mi sigma1083)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Initial Value Problems for Integrable Systems on a Semi-Strip

Alexander L. Sakhnovich

Vienna University of Technology, Institute of Analysis and Scientific Computing, Wiedner Hauptstr. 8, A-1040 Vienna, Austria

Аннотация: Two important cases, where boundary conditions and solutions of the well-known integrable equations on a semi-strip are uniquely determined by the initial conditions, are rigorously studied in detail. First, the case of rectangular matrix solutions of the defocusing nonlinear Schrödinger equation with quasi-analytic boundary conditions is dealt with. (The result is new even for a scalar nonlinear Schrödinger equation.) Next, a special case of the nonlinear optics ($N$-wave) equation is considered.

Ключевые слова: Weyl–Titchmarsh function; initial condition; quasi-analytic functions; system on a semi-strip; nonlinear Schrödinger equation; nonlinear optics equation.

Финансовая поддержка Номер гранта
Austrian Science Fund P24301
This research was supported by the Austrian Science Fund (FWF) under Grant No. P24301.


DOI: https://doi.org/10.3842/SIGMA.2016.001

Полный текст: PDF файл (428 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2016/001/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1405.3500
Тип публикации: Статья
MSC: 35Q55; 35Q60; 34B20; 35A02
Поступила: 1 сентября 2015 г.; в окончательном варианте 28 декабря 2015 г.; опубликована 3 января 2016 г.
Язык публикации: английский

Образец цитирования: Alexander L. Sakhnovich, “Initial Value Problems for Integrable Systems on a Semi-Strip”, SIGMA, 12 (2016), 001, 17 pp.

Цитирование в формате AMSBIB
\RBibitem{Sak16}
\by Alexander~L.~Sakhnovich
\paper Initial Value Problems for Integrable Systems on a Semi-Strip
\jour SIGMA
\yr 2016
\vol 12
\papernumber 001
\totalpages 17
\mathnet{http://mi.mathnet.ru/sigma1083}
\crossref{https://doi.org/10.3842/SIGMA.2016.001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367688300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84955101322}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1083
  • http://mi.mathnet.ru/rus/sigma/v12/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Sakhnovich A.L., “Evolution of Weyl Functions and Initial-Boundary Value Problems”, Math. Model. Nat. Phenom., 11:2 (2016), 111–132  crossref  mathscinet  zmath  isi  elib  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:80
    Полный текст:19
    Литература:51
    Первая стр.:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019